# SDR HYIA1361GHSI

- Difficulty date: August 15, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N1361G
- Make and model: Cessna 402C
- Aircraft serial: 402C0270
- Aircraft time: 29,534 hours
- System (JASC): 3400 · Navigation System
- Part: Hsi
- Part number: KG102A
- Part serial: 44651
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PPILOT REPORTED THAT DURING CLIMB OUT AT ABOUT 500 FEET,  HSI FAILED AND FROZE ON THE RUNWAY HEADING.  PILOT DECLARED AN EMERGENCY AND RETURNED TO LAND. MX R & R HSI.
